| Model Number |
N/A |
| Medical Device Problem Code |
Kinked (1339)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/05/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual device was not returned to the manufacturing facility for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.For this reason, (b)(4) has been referenced in the conclusions section of evaluation codes.A review of the device history record of the product code/lot# combination was conducted with no relevant findings.A search of the complaint file found two similar reports with the involved product code/lot# combination.The user facility reported similar events from the same product code/lot number combination.See mdr's 3013394970-2017-00336 and 3013394970-2017-00337.All available information has been placed on file in quality assurance at the manufacturing facility for appropriate tracking, trending and follow-up.
Event or Problem Description
The user facility reported that the angio-seal was prepped per ifu and upon advancing device over.035" wire, it was noticed that there was a kink in the entry sheath.It was reported that the patient condition was stable.It was reported that the procedure outcome was successful.Additional information was received on 8/15/2017: the blood loss was not greater than 250 cc.At the time the angio-seal device was the only product in place.
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the completed investigation.The actual device was not returned for evaluation.Therefore, the investigation was based on the user facility information and the device history records.No evaluation could be conducted due to the device not being returned.With no device return the exact cause of the reported event cannot be definitively determined based on the available information.There is no evidence that this event was related to a device defect or malfunction.The exact cause of the reported event cannot be definitively determined based on the available information.All available information has been placed on file in quality assurance at the manufacturing facility for appropriate tracking, trending and follow-up.